Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Completely unstable flows on $ 2$-manifolds


Author: Dean A. Neumann
Journal: Trans. Amer. Math. Soc. 225 (1977), 211-226
MSC: Primary 58F10
MathSciNet review: 0448440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Completely unstable flows on 2-manifolds are classified under both topological and $ {C^r}$-equivalence $ (1 \leqslant r \leqslant \infty )$, in terms of the corresponding orbit spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10

Retrieve articles in all journals with MSC: 58F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1977-0448440-0
PII: S 0002-9947(1977)0448440-0
Keywords: Flows on 2-manifolds, $ {C^r}$-equivalence of flows, orbit space
Article copyright: © Copyright 1977 American Mathematical Society